RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 8, Pages 1464–1466 (Mi de6291)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

A variational approach to a problem of the absolute stability of nonstationary nonlinear systems

A. M. Meilakhs

Leningrad State University

Full text: PDF file (438 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.925.51
Received: 23.07.1985

Citation: A. M. Meilakhs, “A variational approach to a problem of the absolute stability of nonstationary nonlinear systems”, Differ. Uravn., 23:8 (1987), 1464–1466

Citation in format AMSBIB
\Bibitem{Mei87}
\by A.~M.~Meilakhs
\paper A variational approach to a problem of the absolute stability of nonstationary nonlinear systems
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 8
\pages 1464--1466
\mathnet{http://mi.mathnet.ru/de6291}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=909598}


Linking options:
  • http://mi.mathnet.ru/eng/de6291
  • http://mi.mathnet.ru/eng/de/v23/i8/p1464

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. R. Liberzon, “Essays on the absolute stability theory”, Autom. Remote Control, 67:10 (2006), 1610–1644  mathnet  crossref  mathscinet  zmath  elib  elib
  • Number of views:
    This page:17
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019